# SDR CALA2013121693693

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,784 hours, 14,993 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Condition: Faulty
- Location: Evac System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SYSTEM FAILED TEST 2 AT P61 PANEL.  R & R NR 7 SPOILER OVERRIDE ACTUATOR SQUIB IAW AMM 25-65-19 & PERFORMED SQUIB TEST IAW AMM 25-65-00 & TEST PASSED FOR TEST 1 & 2.
